# SDR SIMA20190412001

- Difficulty date: April 12, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 29,214 hours, 28,534 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 1170A350001
- Part serial: 00766P
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEERING INOP AND CLUNKING NOISE WHEN TURNING FULL DEFLECTION TO THE RIGHT-C/A-PERFORMED FIM TASK 32-50-00 REMOVED AND REPLACED FEEDBACK POTENTIOMETER IAW AMM 32-50-07. OPC CHK GOOD NO MSGS AND NOISE NOTED AT THIS TIME. A/C OK FOR SERVICE.
